Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    MAX30's Avatar
    MAX30 is offline Associate Member
    Join Date
    May 2002
    Location
    Idaho
    Posts
    171

    Can Tren cause a headache?

    Have any of you gotten a headache from tren that lasted a while? I either have an upper sinus infection or it's the tren. Either way I've had this headache for 6 day's and it's pissing me off. Tell me what you think.

    MAX30

  2. #2
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Hey bro i didnt have that problem with 100mgs ed. It could be a few things. Sinus infection could be one. The other could be from high bp. Have u had ur bp checked? Fina increased my heart rate like crazy. Thought sometimes my heart was going to pound threw my chest... Might want to ahve it checked out if u havent? Good luck bro!

    OG

  3. #3
    MAX30's Avatar
    MAX30 is offline Associate Member
    Join Date
    May 2002
    Location
    Idaho
    Posts
    171
    Thanks OG I haven't checked the bp yet but I will today. As far as the heart thing goes mine is doing fine, no rapid rate yet but I'm only 5 days into it too so we'll see.

    MAX30

  4. #4
    Muscular_Mike's Avatar
    Muscular_Mike is offline Junior Member
    Join Date
    Aug 2002
    Location
    staten island
    Posts
    65
    I heard Tren does not give you the results that Finaplix does, so i went out and got the finaplix with dbol . Just thought i throw that into the mix here.

  5. #5
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    No worries MAX30 bro!! 5 days, ohhya the heart rate will be increasing soon bro. Just keep an eye on it. Good luck!

    OG

    Originally posted by MAX30
    Thanks OG I haven't checked the bp yet but I will today. As far as the heart thing goes mine is doing fine, no rapid rate yet but I'm only 5 days into it too so we'll see.

    MAX30

  6. #6
    MAX30's Avatar
    MAX30 is offline Associate Member
    Join Date
    May 2002
    Location
    Idaho
    Posts
    171
    Had the old bp checked and it was 140/88. Not overly high by any means so that means I have a sinus infuction...DAMN...
    Hey Muscular_Mike, finaplix -h is converted into trenbolone acetate so their the same thing in essence, just one needs to be converted into the other.

    MAX30

  7. #7
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Hey bro, well thats not so bad then. I'll take a sinus infection over high bp any day..

    And yes, fina are the pellets and they are converted into tren .

    OG

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •